# SDR DALA2019062603857

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN STA 1087 BETWEEN LONGERON 13/14RH (FUS). NRC 597: CRACK AT FUSELAGE SKIN STA 1087 BETWEEN LONGERON 13/14RH WAS REPAIRED PER ETI-17-19-075 REV 5 AND ER/A 579256-14 REV. ORIG.
